# SDR DALA2022072605127

- Difficulty date: July 24, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N814DN
- Make and model: Boeing 737
- Aircraft serial: 31924
- Aircraft time: 28,122 hours, 10,762 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Axle
- Part number: 161A113015
- Part serial: LHM16020
- Condition: Damaged
- Location: X
- Part time: 7,178 hours, 2,913 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3814 -BRAKE/FIRE- DURING TAXI TO GATE CREW SUSPECTED #1 TIRE FLAT. AT GATE #2 AND #3 TIRE FUSE PLUGS BLEW. SMALL FIRE ON THE LEFT GEAR. CORRECTIVE ACTION: PERFORMED AACU BITE CHECK. NO FAULTS FOUND. REPLACED BOTH LEFT MLG AXLES, #1-3 BRAKES, #1-4 TIRES, 1 & 2 WHEEL ANTISKID TRANSDUCERS AND #1 TRANSDUCER LANDING GEAR HARNESS. OPS CHECKS GOOD.
